MathSciNet Relay Station
MathSciNet bibliographic data
MR1106747 (92d:20038) 20E26 (20E18 20G30)
Lubotzky, Alexander; Mann, Avinoam On groups of polynomial subgroup growth. Invent. Math. 104 (1991), no. 3, 521–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement